# SDR SIMA200418602

- Difficulty date: July 3, 2004
- Submitted: August 11, 2004
- Operation: Air carrier
- Aircraft: N650AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145417
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ORD - FLT 4431 - CREW REPORTED A HEAVY OZONE ODOR IN COCKPIT AFTER LIGHTNING STRIKE.  MAINTENANCE PERFORMED LIGHTNING STRIKE INSPECTION IAW WORK CARD 05-200-00.  NO DEFECTS WERE NOTED.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
